# SDR ABXA9600662

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 408, LONGERON 30 HAS BULGE IN SKIN.  REPAIRED IAW DC-9 SRM 53-04, FIG 12B.  INTERCOSTAL AT STATION 408, LONGERON 30 IS CORRODED.  REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-2.
